# SDR C2XA10TY163

- Difficulty date: October 14, 2010
- Submitted: October 14, 2010
- Operation: Air carrier
- Aircraft: N16546
- Make and model: Emb EMB-145LR
- Aircraft serial: 145562
- Aircraft time: 18,144 hours, 14,150 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT IN THE CEILING NEAR THE MAIN DOOR IS INOP.  REMOVED AND REPLACED THE BULB IAW EMB 145 AMM 33-50-00.  OPS CHECK GOOD.
